# SDR CALA2017063002015

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53477153212
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL SUPPORT FITTTING BETWEEN FRAMES 56 - 57 HAS CORROSION AROUND FASTENER HOLES. REMOVED AND REPLACED THE DOOR SILL FITTING IAW SRM 51-42-11-001, PARAGRAPH E, AND F.
